# SDR HNAA0600070

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 38,889 hours, 43,429 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Part time: 38,889 hours, 43,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR LIGHT REMAINS ILLUMINATED FOR 7 MINS AFTER GEAR RETRACTION.  CHECKED ACTUATOR ADJUSTMENT ON FORWARD DOORS, CHECKED REAR DOOR PROXIMITY SENSOR GAP AND ADJUSTED.
